Alert archive / New Mexico / Red Flag Warnings in 2012
Red Flag Warning 5, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Feb 27, 2012, 7:10 AM MST for 7 counties in New Mexico. It took effect at Feb 27, 2012, 2:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2012, 7:10 AM MST (14:10 UTC)
- In effect from
- Feb 27, 2012, 2:00 PM MST
- Expired
- Feb 27, 2012, 8:00 PM MST
- In force
- 6 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM
The radar
The El Paso radar (KEPZ), 98 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 2.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2990 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
983 WWUS84 KEPZ 271410 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 710 AM MST MON FEB 27 2012 ...RED FLAG WARNING WARNING IN EFFECT TODAY FROM 2 PM TO 8 PM FOR THE SOUTH CENTRAL NEW MEXICO LOWLANDS AND THE BOOTHEEL DUE TO STRONG WINDS...LOW HUMIDITIES AND HIGH FIRE DANGER RATINGS. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY FROM 1 PM TO 7 PM FOR THE SOUTH CENTRAL LOWLANDS AND FAR WEST TEXAS COUNTIES UNDER SIMILAR EXPECTED CONDITIONS... .A STRONG UPPER LEVEL LOW PRESSURE SYSTEM REMAINS FORECAST TO MOVE THROUGH THE FOUR CORNERS THIS EVENING. AS IT APPROACHES TODAY EFFICIENT MIX DOWN OF STRENGTHENING WINDS ALOFT AHEAD OF THIS SYSTEM...WILL ALLOW DEVELOPMENT OF 20 FT SOUTHWEST WINDS 20-30 MPH IN THE AFTERNOON. GUSTS 40 TO 45 MPH ARE LIKELY ACROSS THE AREA. MINIMUM RELATIVE HUMIDITIES FALLING AS LOW AS THE LOW TO MIDDLE TEENS...STRONG WINDS AND HIGH FIRE DANGER RATINGS...WILL CREATE CRITICAL FIRE CONDITIONS FOR THE SOUTH CENTRAL NEW MEXICO LOWLANDS AND BOOTHEEL THIS AFTERNOON...AND AGAIN TUESDAY AFTERNOON. NMZ112-272200- /O.UPG.KEPZ.FW.A.0004.120227T2100Z-120228T0300Z/ /O.NEW.KEPZ.FW.W.0005.120227T2100Z-120228T0300Z/ /O.CON.KEPZ.FW.A.0005.120228T2000Z-120229T0200Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- 710 AM MST MON FEB 27 2012 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 112... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT FOR TODAY. * EVENT: RED FLAG WARNING FOR ZONE 112...SOUTH CENTRAL LOWLANDS/SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY FOR ZONE 112... * TIMING MONDAY: FROM 2 PM TO 8 PM. TIMING TUESDAY: FROM 1 PM TO 7 PM. * WIND: MONDAY...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. TUESDAY...WEST-NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY: EXPECTED TO FALL NEAR OR BELOW 15 PERCENT ACROSS THE SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY THIS AFTERNOON AND AGAIN TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ111-272200- /O.UPG.KEPZ.FW.A.0004.120227T2100Z-120228T0300Z/ /O.NEW.KEPZ.FW.W.0005.120227T2100Z-120228T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- 710 AM MST MON FEB 27 2012 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 111... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * EVENT: RED FLAG WARNING FOR ZONE 111...SOUTHWEST DESERTS AND LOWLANDS. * TIMING: FROM 2 PM TO 8 PM. * WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY: EXPECTED TO FALL NEAR OR BELOW 15 PERCENT ACROSS THE NEW MEXICO BOOTHEEL. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TXZ055-056-272200- /O.CON.KEPZ.FW.A.0005.120228T2000Z-120229T0200Z/ EL PASO-HUDSPETH- 710 AM MST MON FEB 27 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... * EVENT: FIRE WEATHER WATCH FOR ZONE 055 EL PASO...FIRE WEATHER ZONE 056 HUDSPETH. * TIMING TUESDAY: FROM 1 PM TO 7 PM. * WIND: WEST-NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * HUMIDITY: EXPECTED TO FALL TO NEAR OR BELOW 15 PERCENT ACROSS EL PASO AND HUDSPETH COUNTIES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TRIPOLI
1 follow-up statement
300 WWUS84 KEPZ 272146 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 246 PM MST MON FEB 27 2012 ...RED FLAG WARNING WARNING REMAINS IN EFFECT TODAY UNTIL 8 PM FOR THE SOUTH CENTRAL NEW MEXICO LOWLANDS AND THE BOOTHEEL DUE TO STRONG WINDS...LOW HUMIDITIES AND HIGH FIRE DANGER RATINGS. A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT TUESDAY FROM 1 PM TO 7 PM FOR THE SOUTH CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS COUNTIES UNDER SIMILAR EXPECTED CONDITIONS... .A STRONG UPPER LEVEL LOW PRESSURE SYSTEM REMAINS FORECAST TO MOVE THROUGH THE FOUR CORNERS THIS EVENING. AS IT APPROACHES TODAY EFFICIENT MIX DOWN OF STRENGTHENING WINDS ALOFT AHEAD OF THIS SYSTEM...WILL ALLOW DEVELOPMENT OF 20 FT SOUTHWEST WINDS 20- 30 MPH IN THE AFTERNOON. GUSTS 40 TO 45 MPH ARE LIKELY ACROSS THE AREA. MINIMUM RELATIVE HUMIDITIES FALLING AS LOW AS THE LOW TO MIDDLE TEENS...STRONG WINDS AND HIGH FIRE DANGER RATINGS...WILL CREATE CRITICAL FIRE CONDITIONS FOR THE SOUTH CENTRAL NEW MEXICO LOWLANDS AND BOOTHEEL THIS AFTERNOON...AND AGAIN TUESDAY AFTERNOON. NMZ112-281400- /O.CON.KEPZ.FW.W.0005.000000T0000Z-120228T0300Z/ /O.CON.KEPZ.FW.A.0005.120228T2000Z-120229T0200Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- 246 PM MST MON FEB 27 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 112... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 112... * EVENT: RED FLAG WARNING FOR ZONE 112...SOUTH CENTRAL LOWLANDS/SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY FOR ZONE 112... * TIMING MONDAY: FROM 2 PM TO 8 PM. TIMING TUESDAY: FROM 1 PM TO 7 PM. * WIND: MONDAY...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. TUESDAY...WEST-NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY: EXPECTED TO FALL NEAR OR BELOW 15 PERCENT ACROSS THE SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY THIS AFTERNOON AND AGAIN TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ111-280300- /O.CON.KEPZ.FW.W.0005.000000T0000Z-120228T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- 246 PM MST MON FEB 27 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 111... * EVENT: RED FLAG WARNING FOR ZONE 111...SOUTHWEST DESERTS AND LOWLANDS. * TIMING: FROM 2 PM TO 8 PM. * WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY: EXPECTED TO FALL NEAR OR BELOW 15 PERCENT ACROSS THE NEW MEXICO BOOTHEEL. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TXZ055-056-281400- /O.CON.KEPZ.FW.A.0005.120228T2000Z-120229T0200Z/ EL PASO-HUDSPETH- 246 PM MST MON FEB 27 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... * EVENT: FIRE WEATHER WATCH FOR ZONE 055 EL PASO...FIRE WEATHER ZONE 056 HUDSPETH. * TIMING TUESDAY: FROM 1 PM TO 7 PM. * WIND: WEST-NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH. * HUMIDITY: EXPECTED TO FALL TO NEAR OR BELOW 15 PERCENT ACROSS EL PASO AND HUDSPETH COUNTIES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TRIPOLI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Feb 27, 2:33 AM MST, 4 hours 37 minutes earlier.
Area forecast discussion, Feb 27, 2:33 AM MST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
233 AM MST MON FEB 27 2012
.SYNOPSIS...
THE PATTERN THIS WEEK WILL RESEMBLE SPRING AND BRING WHAT SPRING
IS NOTORIOUS FOR...STRONG WINDS AND MILD TEMPERATURES. AN
UPPER TROUGH WILL APPROACH FROM THE WEST TODAY CAUSING WINDS TO
BECOME BREEZY TO WINDY IN THE AFTERNOON. TONIGHT WINDS INCREASE AS
THE STORM SYSTEM NEARS. WIND ADVISORIES WILL BE IN EFFECT FOR
AREAS EAST OF AREA MOUNTAIN CHAINS. THE STRONG WINDS WILL CONTINUE
TUESDAY AS THE SYSTEM AND IT'S ASSOCIATED COLD FRONT SWING
THROUGH. COOLER DAYS TUESDAY AND WEDNESDAY WITH LIGHTER WINDS
WEDNESDAY. ANOTHER SYSTEM PASSES TO OUR NORTH THURSDAY AND FRIDAY
TO BRINGS WINDS UP TO END THE WORK WEEK. DRY CONDITIONS WILL
PERSIST FOR THE REGION THIS WEEK.
&&
.DISCUSSION...
ALOFT A SHARP UPPER TROUGH IS CARVING DOWN THE WEST COAST. AT THE
SURFACE HIGH PRESSURE ID SLIDING DOWN THE CENTRAL U.S. PLAINS...
PUSHING A RELATIVELY WEAK BACKDOOR COLD FRONT UP AGAINST THE
CENTRAL MOUNTAINS OF NM. THIS FEATURE WILL HELP US TO KEEP WINDS
FROM GETTING TOO STRONG THIS AFTERNOON. IN RESPONSE TO THE UPPER
TROUGHS APPROACH THIS AFTERNOON...LEE TROUGHING WILL BEGIN TO FORM
THROUGH THE CWFA. THIS...ALONG WITH STRENGTHENING WINDS ALOFT WILL
HELP TO INCREASE AFTERNOON WINDS...ESPECIALLY WEST AREAS OF THE
CWFA. EXPECT BREEZY CONDITIONS EAST OF THE RIO GRANDE...BECOMING
WIND MID/LATE AFTERNOON WEST OF THE RIO GRANDE.
TONIGHT THINGS GET COMPLICATED...AND A WIDE RANGE OF WIND SPEEDS
ARE EXPECTED ACROSS THE FORECAST AREA. A STRONG SPEED MAX ALOFT
WILL MOVE OVER THE REGION. HOWEVER THE TIMING CORRESPONDS WITH A
LOSS OF MIXING DUE TO NIGHT TIME COOLING. WINDS ABOVE 750MB WILL
INCREASE TO OVER 50KTS. HOWEVER MANY LOCATIONS WILL BE BUFFERED
FROM REALIZING THOSE SPEEDS AT THE SURFACE DUE TO THE DECOUPLE.
HOWEVER THE AREA HIGHLANDS...PASSES...AND EAST SLOPE VICINITIES
WILL LIKELY SEE STRONGER WINDS DUE TO ELEVATION AND MOUNTAIN WAVE
AFFECTS. THUS WILL BEGIN WIND ADVISORIES THIS EVE/NIGHT FOR SOME
OF THESE AREAS...AND A WIND WARNING FOR THE SACS.
WINDY CONDITIONS WILL CONTINUE TUESDAY AS THE SYSTEM SWEEPS THROUGH
THE REGION AND PASSES TO THE NORTH. ONLY THE GILA LOOKS TO GET ANY
PCPN POTENTIAL TUESDAY WITH THIS STORM...THE REST OF THE AREA
LOOKS DRY. TUESDAY IS A TOUGH CALL ON THE NEED FOR ANY WIND
HIGHLIGHTS DUE TO COOLER TEMPS AND LACK OF DEEP BOUNDARY LAYER.
STILL WINDS WILL BE AT LEAST WINDY AS SFC HIGH PRESSURE PUSHES IN
FROM THE WEST WITH A COLD FRONT.
WEDNESDAY THE AREA WILL BE BETWEEN SYSTEMS WITH LIGHTER WINDS AND
SLIGHTLY COOLER TEMPS BEHIND TUESDAY'S PACIFIC FRONT. THURSDAY AND
FRIDAY ANOTHER PACIFIC STORM SYSTEM MAKES A PROGRESSION EASTWARD
TO OUR NORTH. AGAIN WINDS WILL STRENGTHEN AS LEE TROUGHING DEVELOPS
EAST OF THE ROCKIES ON THURSDAY. FRIDAY BREEZY TO WINDY AGAIN.
CURRENT PROGS SHOW NEXT WEEKEND TO BE DRY AND MILD UNDER
ZONAL FLOW WITH WEAK RIDGING. TEMPS SHOULD BE ABOVE SEASONAL
NORMALS. SKIES GENERALLY CLEAR...AND WINDS IN THE 5-15 MPH RANGE.
&&
.AVIATION...VALID 27/12Z-28/12Z.
LOW PRESSURE APPROACHING THE FOUR CORNERS WILL BRING STRONG WINDS TO
OUR AREA...WITH WINDS 220-260 20-25G35KTS GENERALLY W OF THE RIO
GRANDE AFT 20Z. EXPECT LGT-MDT TURBC SFC-150 ALL AREAS AFT
18Z...WITH OCNL SVR TURBC THROUGH 150 AGL ALONG E OF N-S AREA
MOUNTAINS. CONDITIONS WILL REMAIN VFR FOR ALL TERMINALS AND ROUTES
THROUGH PD. VSBY LIKELY DOWN 4-6 MILES AFT 21Z IN NM BOOTHEEL AREA
DUE TO AREAS BLDU.
&&
.FIRE WEATHER...
STRONG UPPER PACIFIC LOW APPROACHING THE REGION...WILL BRING BREEZY
TO WINDY CONDITIONS AREA WIDE MONDAY AND TUESDAY. FEATURE WILL TRACK
WELL TO OUR NORTH...LEAVING US IN POSITION TO EXPERIENCE STRONG THE
STRONG GUSTY WINDS BOTH DAYS. FOR MONDAY...ABSENCE OF STRONG
PRESSURE GRADIENTS WILL GIVE WAY TO DOMINANT EFFECTS FROM MIX DOWN
OF STRENGTHENING WINDS ALOFT. FOR TUESDAY...DEVELOPMENT OF LEE SIDE
TROUGH...PACIFIC COLD FRONTAL PASSAGE WITH RESULTING STRONGER
PRESSURE GRADIENTS...WILL WEIGH IN MORE HEAVILY ON CONTRIBUTION TO
OUR WINDS TUESDAY.
GIVEN DRY CONDITIONS...HIGH FIRE DANGER RATINGS AND LOW FUEL
MOISTURES...FEEL CONFIDENT CRITICAL FIRE CONDITIONS WILL DEVELOP FOR
OUR SOUTHERN DESERTS MONDAY AND TUESDAY. THUS WATCH REMAINS IN
EFFECT FOR THIS AREA MONDAY AFTERNOON. TREND WITH THREAT AREA
SHIFTING EAST TUESDAY TO EL PASO AND HUDSPETH ZONES LOOKS ON TRACK.
AS A RESULT...HAVE POSTED FIRE WEATHER WATCH FOR THESE AREAS
TUESDAY. ANOTHER WIND MAKER REMAINS FORECAST THROUGH WESTERN STATES
THURSDAY AND FRIDAY SO HAVE INCLUDED A RAMP UP TO WINDS AREA WIDE IN
OUR EXTENDED FORECASTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 74 50 66 40 67 / 0 0 0 0 0
SIERRA BLANCA 68 45 66 37 66 / 0 0 0 0 0
LAS CRUCES 72 41 66 37 65 / 0 0 0 0 0
ALAMOGORDO 71 45 63 36 64 / 0 0 0 0 0
CLOUDCROFT 50 27 43 23 44 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 72 39 62 34 62 / 0 0 0 0 0
SILVER CITY 60 34 50 34 61 / 0 10 10 0 0
DEMING 69 39 60 31 64 / 0 0 0 0 0
LORDSBURG 66 38 57 32 63 / 0 0 0 0 0
WEST EL PASO METRO 74 50 65 41 67 / 0 0 0 0 0
DELL CITY 69 41 70 32 69 / 0 0 0 0 0
FORT HANCOCK 77 49 73 39 72 / 0 0 0 0 0
LOMA LINDA 69 42 60 35 59 / 0 0 0 0 0
FABENS 76 48 67 40 69 / 0 0 0 0 0
SANTA TERESA 73 45 65 36 69 / 0 0 0 0 0
WHITE SANDS HQ 71 46 63 38 64 / 0 0 0 0 0
JORNADA RANGE 71 35 63 28 65 / 0 0 0 0 0
HATCH 71 38 62 30 67 / 0 0 0 0 0
COLUMBUS 68 41 60 35 67 / 0 0 0 0 0
OROGRANDE 73 46 65 35 67 / 0 0 0 0 0
MAYHILL 55 30 50 29 53 / 0 0 0 0 0
MESCALERO 58 28 49 26 49 / 0 0 0 0 0
TIMBERON 59 31 52 27 48 / 0 0 0 0 0
WINSTON 62 29 52 27 51 / 0 10 10 0 0
HILLSBORO 64 39 54 32 57 / 0 0 0 0 0
SPACEPORT 70 40 61 33 63 / 0 0 0 0 0
LAKE ROBERTS 58 28 53 22 49 / 0 10 10 0 0
HURLEY 63 35 54 29 60 / 0 10 10 0 0
CLIFF 68 30 59 28 62 / 0 10 10 0 0
MULE CREEK 65 27 55 19 58 / 0 10 10 0 0
FAYWOOD 65 34 56 30 60 / 0 0 0 0 0
ANIMAS 69 39 62 32 64 / 0 0 0 0 0
HACHITA 70 34 62 29 63 / 0 0 0 0 0
ANTELOPE WELLS 69 40 61 34 67 / 0 0 0 0 0
CLOVERDALE 63 38 57 31 56 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR NMZ112.
FIRE WEATHER WATCH FROM 2 PM MST THIS AFTERNOON THROUGH THIS
EVENING FOR NMZ111-112.
HIGH WIND WARNING FROM 2 AM TO 7 PM MST TUESDAY FOR NMZ415-416.
WIND ADVISORY FROM 7 PM THIS EVENING TO 3 PM MST TUESDAY FOR
NMZ402-408-409.
TX...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR TXZ055-056.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM MST TUESDAY FOR
TXZ419.
&&
14/BIRDHazardous weather outlook, Feb 27, 6:20 AM MST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 620 AM MST MON FEB 27 2012 NMZ401>417-TXZ418>424-281330- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 620 AM MST MON FEB 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT AN UPPER-LEVEL PACIFIC STORM SYSTEM WILL DROP DOWN THE WEST COAST TODAY. THIS WILL CAUSE A TIGHTENING OF PRESSURE GRADIENTS AND RESULT IN INCREASING WINDS FOR THE REGION. STRONG WINDS WILL OCCUR FIRST OVER AREAS WEST OF THE RIO GRAND THIS AFTERNOON. TONIGHT STRONG WINDS WILL DEVELOP OVER ALL HIGHER TERRAIN AND SLOPES EAST OF RIDGES. WIND ADVISORIES HAVE BEEN ISSUED FOR SELECT LOCATIONS FOR TONIGHT AND TUESDAY. MAIN IMPACTS WILL BE PATCHY BLOWING DUST AND TRAVEL DIFFICULTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MORE WIND ON TUESDAY AS THE STORM SYSTEM AND ASSOCIATED COLD FRONT SWING THROUGH THE REGION. WILD FIRE CONCERNS WILL INCREASE AS DRIER AIR MOVES IN BEHIND THE FRONT TUESDAY. AFTER A LIGHT WIND DAY ON WEDNESDAY WINDY CONDITIONS WILL RETURN THURSDAY AND FRIDAY AS ANOTHER PACIFIC SYSTEM TRACK ACROSS THE WESTERN U.S. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH REPORTS OF BLOWING DUST AND RESTRICTED VISIBILITIES. STRONG SUSTAINED WIND SPEEDS AND MAX GUST SPEEDS ARE ALSO ENCOURAGED. ANY KNOWLEDGE OF DAMAGE CAUSED BY STRONG WINDS IS ALSO APPRECIATED. BIRD
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 5:00 AM MST | High Wind Warning | EPZ | Otero | 36 hr |
| Feb 27, 5:00 AM MST | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 36 hr |
Nearby
Red Flag Warnings in New Mexico, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.